# SDR REXA2022060201045

- Difficulty date: May 25, 2022
- Submitted: June 2, 2022
- Operation: Air carrier
- Aircraft: N135EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15225
- Aircraft time: 29,443 hours, 20,661 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Part number: CC670319813
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR STEP 832ET, UPPER HINGE HAS AREAS OF CORROSION	CA REMOVED CORRODED UPPER HINGE AND REPLACED WITH NEW HINGE PER CRJ900 SRM 51-42-06-001-001-A01
